# SDR DALA2016111408784

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO FLOOR SUPPORT CHANNEL REPAIR CORRODED AT NUT PLATE LOWER SURFACE BS767+5" LBL 12". MAINTENANCE   REMOVED CORRODED FLOOR SUPPORT, LOCATED AND DRILLED REPAIR SPLICE, TREATED, PRIMED AND CIC'D. IDENTIFIED REPAIR PART IAW ERA 492969-14MA, SRM 51-10-02, 53-00-53, AMM 51-21-72-320-804 AND 51-21-41-370-803, 51-21-91-701.
